Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 31, Issue 3, 1995
Metadata
 

The Geometry of the Compactification of the Hurwitz Scheme
Shinichi Mochizuki
pp. 355–441
Abstract | Full-Text PDF (9306 KB) | Metadata

WKB Analysis to Global Solvability and Hypoellipticity
Todor Gramchev and Masafumi Yoshino
pp. 443–464
Abstract | Full-Text PDF (2344 KB) | Metadata

Small Resolutions of Schubert Varieties and Kazhdan-Lusztig Polynomials
Parameswaran Sankaran and P. Vanchinathan
pp. 465–480
Abstract | Full-Text PDF (1641 KB) | Metadata

Classification of Paragroup Actions on Subfactors
Yasuyuki Kawahigashi
pp. 481–517
Abstract | Full-Text PDF (3947 KB) | Metadata

The Flow of Weights in Subfactor Theory
Carl Winsløw
pp. 519–532
Abstract | Full-Text PDF (1499 KB) | Metadata

The Chern Character of the Symmetric Space El
Takashi Watanabe
pp. 533–544
Abstract | Full-Text PDF (793 KB) | Metadata